Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pain in the tip of the penis after urinating. Could it be due to STD?

i have been experiencing a very sharp pain when i done urinating in the tip of my penis , it happen to me about 2 years ago but it stoped, now its back and its worse so it cant be an STD , i just know its not an STD cause i have no symptoms of any of the STD s i have searched, just need to know what it could possibly be or what to do
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  592
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello chaboynemeshaun15,

It would have been better if you would have specified your age, anyways since you do not have any symptoms of STD, it could be due to UTI. Urinary tract infections usually present with burning sensation and pain during urination. The other signs can be foul smelling urine, when infections proliferate pain in the lower abdomen, chills and fever can be experienced. This can be due to E.coli or any other bacteria or parasite. It is highly contageous disease and gets easily transmitted by sexually active partners. It is more common in the females though males are also victim to this infection. You should consult a General practitioner and get a few investigations ( urine - R/E and C/S ) done to confirm your diagnosis. There is no harm in getting clinically examined to rule out any STD.

You should take plenty of water (1-2 liters/day), fluids, fruits, veggies, etc. Do not hold urine for a long time, take regular baths and pay special heed to your hygiene. other reasons why you could get such symptoms can be kidney stone or enlarged prostrate. You should have USG done to rule out these possibilities.

You will get relief after taking oral or IV antibiotics and fluids as may be the seriousness of your reports. You may need hospital care. Do see a doctor, if you do not have severe symptoms you may be given oral medications and instructions to re-visit the General practitioner. Take care.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor